# SDR IPXA09556342

- Difficulty date: June 1, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111N52075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK BS 1029 RBL 45 LONGITUDINAL FLOORBEAM HAS CORROSION O/B FLANGE.  REPAIRED PER ER 09-3034  DATED 06/12/09.
